Gaviscon Double Strength 500ml

BrandsGaviscon
Catalogue ID:613001
Product Code:9300631990406
Availability:In Stock
  • $14.82
    $10.99

    Save $3.83
General
Gaviscon Double Strength has a formula that provides fast, effective & long lasting relief from heartburn and acid indigestion. You can take Gaviscon Double Strength if you are pregnant or breastfeeding. Concentrated formula. Aniseed flavoured liquid.

Indications
Does not contain sugar, gluten or artificial colours.

Dosage
Shake well before use.
Adults & children over 12 years: 5-10ml (1-2 5ml spoonfuls) after meals & half an hour before bedtime, or as directed. Do not lie down immediately after taking Gaviscon.
Children under 12 years: Seek doctors advice. For temporary relief only. If symptoms persist consult your doctor. If you forget a dose it is not necessary to double the dose next time, just carry on taking as before. Contains sodium. The maximum total daily intake (40ml) for adults contains 424mgof sodium (take into account if on a low sodium diet). Also contains hydroxybenzoates and saccharin.

Warnings
Do not drink directly from the bottle. Do not refrig

Write a review

Please login or register to review
The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email